MAUDE Adverse Event Report: PREMIER DENTAL PRODUCTS COMPANY PREMIER NEXTEMP; TEMPORARY CEMENT

PREMIER DENTAL PRODUCTS COMPANY PREMIER NEXTEMP; TEMPORARY CEMENT
Model Number 3001470
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event occured to the dentist.No patients were impacted.Nextemp cement creates an exothermic reaction.The more cement used, the more heat would be generated.The amount the dentist applied to his finger is a substantially and significantly more than what would be applied to a tooth preparation.Therefore, the risk of pulp damage or increase sensitivity to nextemp cement is a nominal risk to the patient.
 
Event or Problem Description
Dentist applied nextemp cement to his gloved hand since patients have been more sensitive to temperatures recently.He reported that nextemp got extremely hot and had to rip his glove off due to pain from the heat.Dentist assumes that nextemp may be too hot on patients tooth preparation based on the adverse event which occured on his gloved hand.

Brand Name
PREMIER NEXTEMP
Common Device Name
TEMPORARY CEMENT
Manufacturer (Section D)
PREMIER DENTAL PRODUCTS COMPANY
1710 romano drive
plymouth meeting PA 19462
Manufacturer (Section G)
B.J.M. LABORATORIES LTD.
12 hassadna st.
industrial park
or-yehuda central, 60220 11
IS   6022011
Manufacturer Contact
jessica huang
1710 romano drive
plymouth meeting, PA 19462
6102396069
MDR Report Key16727422
Report Number2511556-2023-00002
Device Sequence Number7226381
Product Code EMA
UDI-Device Identifier00348783000207
UDI-Public00348783000207
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K051866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number3001470
Device Catalogue Number3001470
Device Lot Number4237-23QTP
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown